MathSciNet Relay Station
MathSciNet bibliographic data
MR979957 46B20 (42B30 46E15 46L99 47D15)
Blasco, O.; Pełczyński, A. Theorems of Hardy and Paley for vector-valued analytic functions and related classes of Banach spaces. Trans. Amer. Math. Soc. 323 (1991), no. 1, 335–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement